標題: Accurate True Direction Solutions to the Euler Equations Using a Uniform Distribution Equilibrium Method
作者: Ferguson, Alex
Smith, Matthew R.
Wu, J. -S.
機械工程學系
Department of Mechanical Engineering
關鍵字: Kinetic Theory of Gases;Euler Equations;Computational Fluid Dynamics;CFD
公開日期: 1-七月-2010
摘要: A novel approach for the use of multiple continuous uniform distributions for reconstruction of the Maxwell-Boltzmann equilibrium probability distribution function is used for the solution of one and two dimensional Euler equations. The Uniform distribution Equilibrium Flux Method (UEFM) is a kinetic-theory based flux solver which calculates true directional, volume to volume fluxes based on integration (over velocity space and physical space) of a sum of uniform probability distribution functions working to approximate the equilibrium distribution function. The resulting flux expressions contain only the Heaviside unit step function and do not require the evaluation of the Exponential or Error Functions. The proposed method is verified using a series of one and two dimensional benchmarks and is shown to provide a higher level of accuracy (for a given computational expense) when compared to the similar Quiet Direct Simulation (QDS) method.
URI: http://hdl.handle.net/11536/5158
ISSN: 1526-1492
期刊: CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES
Volume: 63
Issue: 1
起始頁: 79
結束頁: 100
顯示於類別:期刊論文


文件中的檔案:

  1. 000281940100004.pdf